MathSciNet Relay Station
MathSciNet bibliographic data
MR1052093 (91e:65051) 65F10 (65N22)
Elman, Howard C.; Golub, Gene H. Iterative methods for cyclically reduced nonselfadjoint linear systems. II. Math. Comp. 56 (1991), no. 193, 215–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement